# SDR CA060519001

- Difficulty date: May 18, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Bolt
- Part number: NAS110410
- Condition: Missing
- Location: Keelbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT AND RT FWD (STN387) KEEL BEAM (STR 31L/31R) TO FRONT SPAR ATTACH BOLTS MISSING (X2).  BOLTS NOT INSTALLED BY MANUFACTURER REF IPC 53-41-00 FIG 10 ITEMS 330, 333 AND 335.  A/C TOTAL TIME 14.0 HRS.
